How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Vikas Your Own Question
Dr. Vikas
Dr. Vikas, Doctor (MD)
Category: Health
Satisfied Customers: 2253
Experience:  M.B.B.S ; M.D (Psychiatry and Deaddiction), MS. Health Informatics
4079050
Type Your Health Question Here...
Dr. Vikas is online now
A new question is answered every 9 seconds

SWOLLEN ANKLES AND FEET - COLOR BLUE - TAKE ASPIRIN WITH

Resolved Question:

SWOLLEN ANKLES AND FEET - COLOR BLUE - TAKE ASPIRIN WITH CODEINE 3 TIMES A DAY FOR PAIN OF - MIGRAINES - SCOLIOSIS   CAN THIS BE THE CAUSE OF FEET PROBLEMS? I''M A FEMALE -               82 YEARS OLD BEEN TAKING MEDICINE FOR MANY YRS. THIS HAS JUST HAPPENED IN THE LAST FEW MONTHS.
Submitted: 9 years ago.
Category: Health
Expert:  Dr. Vikas replied 9 years ago.
Hi velvet

Swelling of feet/Ankle is also known as pedal edema.Edema is as collection of fluid in the interstitial spaces or cavities.

It may be Venous edema (related to veins),or lymphatic edema(related to lymph vessels).

There are several cause for this problems which do requires a

a detailed history and physical examination

extensive lab investigations such as Blood investigation,ECG,Urine examination.

IM Quiz: Pedal Edema


You should consult a Physician for its diagnosis and management.

Regards
Dr. Vikas and other Health Specialists are ready to help you
Customer: replied 9 years ago.
I want to know if taking aspirin with codeine
could cause this?
Customer: replied 9 years ago.
Reply to UrFriend's Post: I want to know if aspirin with codeine can cause
the swollen and blue ankles and feet?
Customer: replied 9 years ago.
just a yes or no to the question. I know about edema.
Expert:  Dr. Vikas replied 9 years ago.
Hi velvet

In my view it should not be the cause!

you can check yourself here.

MedlinePlus Drug Information: Aspirin and Codeine

Cause of your edema should be investigated in detail.

Regards